# SDR DHL2007746502

- Difficulty date: August 20, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 680 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR AIRCRAFT SERVICES FOR A C CHECK, N/R 099360 DOUBLER DRILLED HOLES IN FRAME BS 680 STR 17R.  CUTOUT DAMAGED AREA DIM 1" BY 1" IAW B727 SRM 51-40-3 FIG 1.  FABRICATED ANGLE REPAIR FROM 7075 T6 .050 DIM 9" BY 4" IAW B727 SRM 53-10-2 FIG3 AND 51-40-03 FIG 1 PO 9004940 LOCATED AND DRILLED IAW B727 SRM 51-30-5.  ALODINED AND PRIMED ANGLE AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2 AND 51-40-3 FIG 1.
